I am pretty worried. My girlfriend took plan b step one and only 2-3 days later she told me her breasts have become sore. I have heard this is a side effect from plan b but how early can this occur? I have read that other people had the same issue but it happened in 2 weeks not a few days. Can somebody help? Has this happened to anybody? And also. Her period is supposed to start in the next 3-4 days. Could this also just be a sign that she is about to start her period? She told me its the first time it has happened in a long time but i have also read that sore breasts can also just mean you are about to start your period. Please help!
As soon as your GF digested Plan B, she had new hormone amounts in her body. Those hormones can take effect immediately.
It's normal to get all sorts of hormonal symptoms as soon as the medication is in a woman's body. Some women are more sensitive than others. Those hormonal symptoms could be things like; sore/leaking breasts, cramps, back ache, spots, mood swings, depression, bloating, & lots of others.
Some girls bleed within a few days of taking Plan B, whereas others can have periods that are late by a week or two. There's no set rule I'm afraid.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
It's been 13 days since my girlfriend took plan b on February 17th 2013. Would it be to early for h?
Posted 1 Mar 2013 • 2 answers
Posted 15 Jul 2013 • 2 answers
Posted 29 Sep 2014 • 1 answer
Posted 19 Nov 2014 • 1 answer
Posted 14 Mar 2016 • 1 answer